# SDR AALA951649

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 10 AND 16 INOPERATIAVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY PASSENGER SEAT ROW 10.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
